# SDR 2009F00000

- Difficulty date: December 23, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N489QS
- Make and model: Gulstm GIV
- Aircraft serial: 1389
- Aircraft time: 8,368 hours, 4,148 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT FL 380 CREW HAD SMELLED SMOKE IN CABIN, SMELL WENT AWAY AFTER GALLEY AND CABIN POWER WAS TURNED OFF.
